Volume 4 Number 3 (May 2014)
Home > Archive > 2014 > Volume 4 Number 3 (May 2014) >
IJAPM 2014 Vol.4(3): 159-165 ISSN: 2010-362X
DOI: 10.7763/IJAPM.2014.V4.275

Weak Reciprocal Continuity and Common Fixed Point Theorems

Ekta H. Patel and G. M. Deheri
Abstract—This investigation aims to establish the importance of weak reciprocal continuity of the maps in deriving the common fixed point theorems. The existence and uniqueness of the common fixed points are obtained under generalized contractive conditions in the setting of complete metric spaces. That the rate of convergence is duly addressed is manifest in the proofs.

Index Terms—Complete metric space, fixed point, weak reciprocal continuity, compatibility.

The authors are with the Department of Mathematics from the Sardar Patel University at Vallabh Vidhyanagar-388120, Gujarat, India (e-mail: ekta301190@gmail.com, gm.deheri@rediffmail.com).

Cite: Ekta H. Patel and G. M. Deheri, "Weak Reciprocal Continuity and Common Fixed Point Theorems," International Journal of Applied Physics and Mathematics vol. 4, no. 3, pp. 159-165, 2014.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing:  Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Nanowerk Database, Google Scholar, EBSCO, etc.
E-mail: ijapm@iap.org
  • May 14, 2019 News!

    IJAPM Vol 7, No 4-Vol 8, No 3 have been indexed by EI (Inspec)   [Click]

  • Dec 13, 2019 News!

    The paper published in Vol 10, No 1 has received dois from Crossref

  • Dec 05, 2019 News!

    Vol 10, No 1 has been published wi th online version   [Click]

  • Sep 06, 2019 News!

    The paper published in Vol 9, No 4 has received dois from Crossref

  • Aug 30, 2019 News!

    Vol 9, No 4 has been published with online version     [Click]

  • Read more>>